# SDR FE5F200200002

- Difficulty date: March 18, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Make and model: Doug DC-9-83
- Aircraft serial: 49952
- Aircraft time: 29,229 hours, 26,853 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut
- Part number: H205
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING THE 30,000 FH CHECK, THE ELEVATOR ATTACH FITTINGS FOUND BOTH THE LT AND RT OUTBOARD SUBJECT FASTENERS LOOSE.  BOTH LT AND RT NUT CAN BE TURNED EASILY.  THE LAST SCHEDULED INSPECTION OF THIS AREA WAS AT 15,000 FH.  OPERATOR HAS PERFORM ONE TIME INSPECTION OF REST MD80S FLEET AND NO FAULT FOUND.  PER BOEING, NO OTHER OPERATORS HAVE REPORT THIS PROBLEM.
